# SDR CA060207004

- Difficulty date: February 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Boot
- Part number: 4E256010
- Condition: Missing
- Location: Propeller
- Part time: 344 hours
- Component: Propeller, Hartzl
- Component part number: HCB3TN3AF
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ON A ROUTINE LOCAL TRAINING FLIGHT, THE PILOT EXPERIENCED SEVERE VIBRATION FROM THE ENGINE/PROPELLER. RETURNING TO THE AIRFIELD THE AIRCRAFT WAS LANDED SAFELY. INSPECTION REVEALED THAT ONE PROPELLER BLADE DE-ICER BOOT HAD DETACHED FROM THE BLADE AND WAS MISSING. THE MISSING BOOT HAD BEEN INSTALLED ON SEPT 9/2005 AND HAD ACCRUED 343.7 HRS TSN. (TC NR 20060207004)
